# SDR DALA2025020400822

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,201 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CRACK ON LH AND RH LOAD TRANSMITTING PROFIL EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER ER/A 554715-14AD REV. B. (0789647)
